Forum d'Aide de Forumcrea

N'hésitez pas à poser ici vos questions sur ForumCrea.

Vous n'êtes pas identifié.

#1 03-08-2017 10:27:24

donnieclark
Membre
Date d'inscription: 12-05-2017
Messages: 180

MRI BURNS AND EF SIDE EFFECTS

Hello,

i HAD A 25 MINUTE SCAN FOR THR INVESTIGATION.

In the last 3 minutes I began to burn up. After I was dizzy and fwelt sick and my face hands legs etc were red and it felt like sunburn. I had to go in a cold bath at night to cool off for months. Other symptoms occurred. Dry mouth dry eyes. These are still going on.

Radiology Dept said `iT NEVER HAPPENS` tHE iNTERNET SAID OTHERWISE.

Anybody else have a reaction to MRI?


Thanks,

I didn't find the right solution from the internet.
References:  https://patient.info/forums/discuss/mri … cts-338893

Energy Monitoring Solution Video   Example

Hors ligne

 

Pied de page des forums

Créez Votre Propre Forum
Insérer vos Graphiques
Dictionnaires de Traduction
Hébergé par ForumCrea.com